# SDR RAIA202001130003

- Difficulty date: January 13, 2020
- Submitted: January 23, 2020
- Operation: Air carrier
- Aircraft: N835HK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145670
- Aircraft time: 35,760 hours, 32,037 cycles
- System (JASC): 2520 · Passenger Compartment Equipment
- Part: Riser
- Condition: Corroded
- Location: Seat 3cd
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

3CD SEAT RIZER HAS CORROSION AROUND THE LIGHTNING HOLE-          R&R 3CD SEAT RIZER.
